MathSciNet Relay Station
MathSciNet bibliographic data
MR2115089 (2006e:46076) 46L55 (22D25)
Kaliszewski, S.; Quigg, John Mansfield's imprimitivity theorem for full crossed products. Trans. Amer. Math. Soc. 357 (2005), no. 5, 2021–2042.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement